The correctness of the formulae for the radiation of sound from a duct

Share/Save/Bookmark

Le Grand, P. (1977) The correctness of the formulae for the radiation of sound from a duct. Journal of Sound and Vibration, 54 (3). pp. 449-450. ISSN 0022-460X

open access
[img]
Preview
PDF
156kB
Item Type:Article
Copyright:© 1977 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68021
Official URL:http://dx.doi.org/10.1016/0022-460X(77)90452-7
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page